hi i was wondering if anyone else is on this med i took it about 2 yrs ago and remember it worked very well cause i stay on it i also remember it making me feel sick like nausous, diahreaha, heart racing for a little bit which it is doing all of that again i take it at night before bed but then sure enough i wake up at 2 or 3 am with pounding heart and feeling like i need to throw up , my mouth is very dry and i CANT EAT i even take an adavan with it and then more adavan when i wake up feeling crappy but i think aprazolam was working better that adavan the sick feeling passes but then all day i feel groggy from the adavan and no sleep my head actually feels pretty good so i know im just experiencing the physical symptoms of the drug ....has anyone one else felt like thins and did it pass after a week or 2
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...